It is currently Wed Aug 23, 2017 9:47 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: new here alson
PostPosted: Thu Dec 08, 2011 12:09 pm 
Offline
New Poster
New Poster

Joined: Thu Dec 08, 2011 12:01 pm
Posts: 2
hoping for sucess, going from 8 mg to 4
today


Top
 Profile  
 
 Post subject: any advice please
PostPosted: Thu Dec 08, 2011 12:16 pm 
Offline
New Poster
New Poster

Joined: Thu Dec 08, 2011 12:01 pm
Posts: 2
started 8 mg/per day on monday 6mg tues 6mg wed going to cut to 4 today feel fine so far only have 10- 8mg sub and am tapering using these and quit when gone coming from 200mg hydrocodone daily any insite ??


Top
 Profile  
 
 Post subject:
PostPosted: Thu Dec 08, 2011 2:07 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
When I taper, I usually do not feel symptoms till around day 3 thru day 6, then symptoms subside after about day 6. I taper rather fast compred to what is reccomended. I do get symptoms although not unmanageable. I would recommend tapering as long and slow as possible. I understand you have a limited supply, so try yopur best to draw it out as long as possible. Good luck


Top
 Profile  
 
Our Sponsors
 Post subject: short detox
PostPosted: Sat Dec 10, 2011 11:26 pm 
Offline
Super Poster
Super Poster

Joined: Tue Dec 06, 2011 10:51 pm
Posts: 112
Hi, done. If ya still around this may help. Dr use to write scripts for ampules bupe .3 i.v. to get you thru heroin W.D.
I remember looking at the dose, thinking "this is not even a milligram" but it was such a relief to get that shot.
Got 12 doses of bupe then, and that was after two days of hanging out. After that ran out out the dr gave me benzos to help with any residual W.D., which were minor, considering the what was going down before I ran out of gear.
So use it wisely and you should be ok.


Top
 Profile  
 
PostPosted: Sat Dec 10, 2011 11:44 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
done one wrote:
hoping for sucess, going from 8 mg to 4
today


Are you seeing a doctor? If you don't mind me asking, why the fast taper?...Are you in pain or addiction? What will you do when you get off the subs and the withdrawal is over?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group